Advertisement

Applied Mathematics and Mechanics

, Volume 8, Issue 9, pp 839–846 | Cite as

Conservation integrals and determination of HRR singularity fields

  • Wang Ke-ren
  • Wang Tzu-chiang
Article
  • 23 Downloads

Abstract

The angular distribution functions of HRR singularity fields are analyzed via conservation integrals. Two functional equations are proved for the angular distribution functions and can be used for their solutions. The detailed forms of the functional equations and the final governing equations for solutions are given for the cases of plane strain and plane stress. Accurate numerical results are also given for some typical parameters and the equivalence of different governing equations is proved.

Keywords

Mathematical Modeling Distribution Function Governing Equation Functional Equation Angular Distribution 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Hutchinson, J.W.,J. Mech. Phys. Solids,16 (1968), 13–31, 337–347.Google Scholar
  2. [2]
    Rice, J.R. and G.R. Rosengren,J. Mech. Phys. Solids,16 (1968), 1–12.Google Scholar
  3. [3]
    Rice, J.R.,J. Appl. Mech.,35 (1968), 379–386.Google Scholar
  4. [4]
    Shin, C.F.,ASTM STP 560 (1974), 187–210.Google Scholar
  5. [5]
    Knowles, J.K. and E. Sternberg,Archives for Rat. Mech. Analysis,44 (1971/72), 187–211.Google Scholar

Copyright information

© Shanghai University of Technology 1987

Authors and Affiliations

  • Wang Ke-ren
    • 1
  • Wang Tzu-chiang
    • 1
  1. 1.Institute of MechanicsAcademia SinicaBeijin

Personalised recommendations